# SDR CALA2015042000299

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 24,691 hours, 8,340 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1306
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER LOWER INTERNAL INSPAR, INBD RIB TRANSITION RADIUS STIFFENER NR 2 IS CRACKED.  REPAIRED IAW ECRA 5510-02515.
